Q. What shall I do for allergy on the head of the penis?

Answered by
Dr. Sadaf Mustafa
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 19, 2016 and last reviewed on: Jun 03, 2020

Hi doctor,

I have some kind of allergy on the head of my penis. Please tell me how to resolve it and which doctor should I consult. My age is 25. I did not consult any doctor before this. I do catch a cold in a month or two and I skip my diet many days. I saw this allergy a month ago when my girlfriend got tonsillitis after having oral sex. She said it was because of this. It has still not resolved, I thought it as nothing much and it is in the same manner since then. I do wash it regularly and I use to masturbate too much.

#

Hello,

Welcome to icliniq.com.

  • It appears that either you have contact dermatitis or balanitis (attachment removed to protect patient identity).
  • Sometimes, condoms are the source of contact allergy or if you have used soap or lotions or any other agent for masturbation. Did you use anything?
  • Also, friction can very easily cause this problem.
  • Other information I need is regarding your sexual history; do you had one partner or more than one? Did you have any discharge from the penis? If yes, then what was the color?
  • Have you felt any lumps in your groin? The tonsillitis for your girlfriend could be due to your penile infection if it is gonorrhea or chlamydia. Did you ever have STDs?

Revert back with the answers to the above questions to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

While masturbation I did not use anything, but I do was it with a soap. I normally lie against the bed and masturbate. Also, excessive masturbation often results in loose motion. Sometimes, I do not use a condom while having sex and in the past, I had relationships with other personal but did not have sexual intercourse and it was four to five years ago. I do not have any lumps and no STD as far I know.

#

Hello,

Welcome back to icliniq.com.

  • Thank you for the detail information. Please tell me about any recent penile discharge?
  • I do understand that you did not have STI (sexually transmitted infection) in the past. Pending the above information here is my thought process.

The Probable causes:

Balanitis.

Investigations to be done:

HIV test, urine chlamydia and gonorrhea test and RPR (rapid plasma reagin).

Treatment plan:

I suggest the following treatment. Consult a local dermatologist, discuss with him or her and take the medicine with consent.
1. Apply 1% Hydrocortisone cream in the affected area twice daily.
2- Tablet Augmentin 1 g (combination of Amoxicillin and Clavulanic acid) twice daily for five days. Please make sure that you are not allergic to Penicillin.

Preventive measures:

Safe sex practices.

Regarding follow up:

Revert back with the answer to the above question to an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

No discharge as I noticed and after masturbating it is white and sometimes yellow in color like urine.

#

Hello,

Welcome back to icliniq.com.

  • Thank you for sharing the information and it was very important. Please use the same treatment as discussed earlier and if you can get the blood test would be great.
  • Please avoid masturbation for the next few weeks if possible to allow early healing. Meanwhile, do not have oral sex. The friction is making it worse.

Revert back with the blood investigations to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

I had applied the cream on the tip of my penis. I woke up in the middle of the night and went to the washroom to pee. Then, it started burning too much. Is that normal? I applied it, but the skin covers the head of the penis sometimes. Will the cream effect in that case?

#

Hello,

Welcome back to icliniq.com.

  • Apply it on the surrounding not directly on the opening. Please reduce the strength of the steroid cream to 0.5% Hydrocortisone cream.
  • Another option I suggest mixing the half amount that you used already with the same amount of Petroleum jelly (1:1 ratio) and spread it on the affected area, but again not at the opening of the penis.
  • I think you are very sensitive to the cream. Consult your specialist doctor, discuss with him or her and get the dose altered.

For further doubts consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
I have dark spots on my fingers.What would this be and how to treat?

.. two probabilities of your condition, one is allergic contact dermatitis and the other is pompholyx which is also known as dyshidrotic eczema. Since you have not mentioned your age, complaint, onset and progression of these bumps in details, I am...   Read full

Can allergic reaction occur due to Tylenol 3 or Amoxicillin?

.. gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the...   Read full

Is it safe to use Daktacort cream on genital region?

.. a combination cream. It has Hydrocortisone along with anti-fungal. It can be used safely for up to two weeks, not beyond that. Hydrocortisone is low potent topical corticosteroids, it can be used on the face as well as genitalia under the supervis...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines in India
Two vaccines, Covishield and Covaxin, have been granted emergency use authorization in India. Read about these vaccines'...  Read more»
Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.